MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 6.5FR X 36; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 6.5FR X 36; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461438
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that there was a large hole in the middle of the feeding tube.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information: h4 device manufacture date added.The device history record (dhr) file was reviewed, and no discrepancy was found according to the failure mode reported.There were no physical samples or pictures submitted with this complaint report.The complaint will be reopened if a sample is received.The reported condition was unable to be confirmed.A walk through of the manufacturing area was performed with the multifunctional team (quality, manufacturing, and engineering).All process and controls were found properly followed, including sub-assemblies, finished product assembly, packaging, and inspections.There were no abnormal conditions found that could trigger the reported condition.No action plan is deemed required at this time.The current process is running according to product specifications, meeting quality acceptance criteria.However, as a precautionary measure, the production personnel were notified about the reported condition for manufacturing awareness.The manufacturing site will continue monitoring the process for any adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
POLYUR FEED TUBE 6.5FR X 36
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10945727
Report Number9612030-2020-02703
Device Sequence Number583492
Product Code KNT
UDI-Device Identifier10884521067950
UDI-Public10884521067950
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461438
Device Catalogue Number461438
Device Lot Number2021729264
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer11/25/2020
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date01/26/2021
Patient Sequence Number1